×

A Poincaré duality type theorem for polyhedra. (English) Zbl 0234.55012


MSC:

55M05 Duality in algebraic topology
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [1] , The residue calculus in several complex variables. (To appear). · Zbl 0349.32002
[2] [2] , Topology, Chelsea, New York, 1956. · Zbl 0045.25902
[3] [3] , The Theory of Sheaves, University of Chicago Press, Chicago, 1964. · Zbl 0119.25801
[4] [4] , Dihomology III, Proceedings of the London Math. Soc., (3), Vol. 13 (1963), pp. 155-183. · Zbl 0109.41302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.